# SDR UALA2012051002706

- Difficulty date: May 10, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 70,444 hours, 20,947 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE MESSAGE GOING FROM FLAPS 20 TO 25.  LOCKOUT AT ABOUT FLAPS 20, MADE GO AROUND.  SELECTED ALTERNATE FLAPS AND EXTENDED FLAPS TO FULL DOWN FOR LANDING.  FLAPS LEFT EXTENDED AND IN ALTERNATE ON ARRIVAL TO GATE.  FSEU SHOWS, FLAP FAIL WITH MESSAGES 217, 304 AND FDE: FLAP LD RELF.  ACCOMPLISHED FIM 27-51-00 FIG 105 FOUND FLAP TRANSMISSION OVER LOAD IND TRIPPED ON NR 1, 2 AND 5 RESET, CYCLED FLAPS SEVERAL TIMES FLAPS OPERATED NORMAL.
